Thanks for the post.
First, a comment. It's common, and reassuring, that the PVCs decrease in frequency with exercise.
Q1:"what could cause this situation from happening out of the blue?"
Who says that the PVCs are happening "out of the blue"? You are getting older. You are exercising, so perhaps you are also getting in better cardiovascular shape. Thousands of changes have happened to you over this past year. Also, the nature of illnesses or changes in our health is that they happen without warning. Cancer patients ask the same question: why did this happen out of the blue? Life is what happens while we are making plans.
Q2:"could it go away just as quickly as it came?"
Yes, but it probably won't.
Q3:"is there any other tests that you would recommend to make sure that there is no problem with my heart?"
I don't know anything about you except: 35 yo, you exercise, and you have at least a high-school education (based on your use of sentence structure -- I would have said college but you spelled "occurance" incorrectly -- J.K.).
A stress echo is over-kill for many people, so you have likely already had the necessary exam.
Hi! I went to see cardiologist because I have tachycardia, high heart beat. For me, its especially when resting (often 100s-110s while just sitting; can rise to 120s just standing) and also with minimal exertion. This seems to be worsening over the months. It also appears to be taking longer for my heart to return to "normal" or baseline that it used to as well. I am only 46, female, with severe emphysema but otherwise excellent health & conditioning.
I also had a echo stress test, which was also normal, but it took 11 minutes for my heart to return to normal. The technician said it generally only takes most people 5 minutes or less.
I'm scheduled for a 24-hour holter monitor test, to provide more information about how my heart behaves in response to various conditions that occur during the course of my normal days. My cardiologist urged mt to be sure to be as active as normal so that we get good data to work with.
By the way, you can also get some very helpful information at http://coloradohealthsite.org. Click on Chronic Illnesses/Prevention on the left hand side of the screen & then go to the Heart Disease Center folder. Primers on Heart Disease is a good place to start with easy-to-understand background info.
my first pvcs startet when i was 15 i took beta blocker for 1 month and then the pvcs dissapeard for about 5 years. i became a basketcase because i got scared. so i went to a psychologist. and things settelt. then 12 years later that all come up again and of course im scared so i decided to take beta blocker again for 3 month and i am going to see a psychologist again. if your heart is normal try not to worry to much. i know its easier said than done. good luck.
Part of the appeal of this site, for you and me, is the relative anonymity we share. You can feel free to post what you like, with in the bounds of certain decorum, but I also feel free to drop some of the normal hyper-politeness that I have to use for face-to-face interactions. I think some people appreciate being told exactly what I think, not obscured by doctor-speak.
I like to have a little fun at times, and I try to do so without being mean-spirited. In my comment to cwadb, I tried to state that I was joking, with the "J.K." (Just Kidding) term tacked on at the end. It was important for me to impart to the poster that I had very little information upon which to base my recommendation, which I tried to do in a humorous manner.
I certainly meant no insult. I understand your point: "comment about a persons education level and spelling ability could cause a lot of people not to ask a question for fear of being humiliated by you" and will try to be more sensitive with my humor in future posts.
The response made me chuckle a bit, and have to say I would not have been offended it. The comment was made directed to the history of the patient. I think we should lighten up a bit here...
Were you taking any body building supplements? I have always had palpitations, but only a few a month. After I supplemented with creatine monohydrate my palpitations went through the roof. I was getting 10 an hour at first. I stopped the creatine and while my palpitations have lessened, I still get many more than I used to. My doctor's not convinced that creatine caused this palpitations increase but there's certainly a correlation.